Not an Allergic Reaction

Yesterday I took my son to Guys Hospital Allergy Clinic to try and get to the bottom of his (and my) skin problems. The Doctor said it definitely was not an allergic reaction and thought it probably was a reaction to the Mercury Pharma Levothyroxine. He said as more than one of us had problems with MP Levo the best thing to do would be to take out a class action against them, then they would be forced to issue results of drug trials. I am not sure that this has to be done for generic drugs. Please could someone put me right on this. If anyone is still suffering from adverse reactions would they please contact me via PM. In the meantime I will enquire as to whether we could have a case via a well-known solicitors.

Last edited by

2 Replies

oldestnewest
  • J-Bee,

    Have you tried Actavis or Wockhardt to see whether your symptoms improve?

  • Have tried them both Clutter and my son is now on Actavis and says they are alright, I could not take Actavis as it gave me awful stomach pain and burning and lower FT3 (my son's FT3 is lower too) so I am now on Aliud, still with a lower FT3 though. Wockhardt caused pain and very low FT3 in both of us.

You may also like...